Journal article
Cosmology of an infinite dimensional universe
- Abstract:
- We consider a universe with an arbitrary number of extra dimensions, N. We present a new method for constructing the cosmological equations of motion and find analytic solutions with an explicit dependence on N. When we take the N→∞ limit, we find novel emergent behavior which distinguishes it from normal Kaluza-Klein universes.
- Publication status:
- Published
- Peer review status:
- Peer reviewed
Actions
Access Document
- Files:
-
-
(Preview, Accepted manuscript, pdf, 203.7KB, Terms of use)
-
- Publisher copy:
- 10.1103/PhysRevD.96.043527
Authors
- Publisher:
- American Physical Society
- Journal:
- Physical Review D More from this journal
- Volume:
- 96
- Issue:
- 4
- Pages:
- 043527
- Publication date:
- 2017-08-01
- Acceptance date:
- 2017-08-07
- DOI:
- EISSN:
-
2470-0029
- ISSN:
-
2470-0010
- Keywords:
- Pubs id:
-
pubs:666304
- UUID:
-
uuid:aaf2228c-95ae-4ec2-90c9-512ec34a346d
- Local pid:
-
pubs:666304
- Source identifiers:
-
666304
- Deposit date:
-
2018-01-23
Terms of use
- Copyright holder:
- American Physical Society
- Copyright date:
- 2017
- Notes:
- © 2017 American Physical Society
If you are the owner of this record, you can report an update to it here: Report update to this record